Bayesian consistency for a class of regression problems

Walker, Stephen G. (2003) Bayesian consistency for a class of regression problems. South African Statistical Journal, 37 (2). pp. 149-167. ISSN 0038-271X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 12 Sep 2008 12:51
Last Modified: 25 Jun 2014 10:53
Resource URI: http://kar.kent.ac.uk/id/eprint/10581 (The current URI for this page, for reference purposes)
  • Depositors only (login required):